# SDR C2XA02BT052

- Difficulty date: September 9, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- Aircraft time: 11,454 hours, 9,457 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002MOD2
- Part serial: 1039
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR---CO3537, CREW REPORTED, AIR GROUND SENSOR FAILED AFTER TAKEOFF.  AIR RETURN TO EWR.  MAINTENANCE TROUBLESHOT PROBLEM, REMOVED AND REPLACED LANDING GEAR ELECTRONIC UNIT IAW EMB145 AMM 32-32-01.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
